Access restricted to students and staff of home institution
master's thesis
Neželjene popratne pojave antiepileptičkih lijekova u djece

Antonija Ferenčak (2018)
University of Rijeka
Faculty of Medicine
Department of Pediatrics
Cite this document

Ferenčak, A. (2018). Neželjene popratne pojave antiepileptičkih lijekova u djece (Master's thesis). Retrieved from https://urn.nsk.hr/urn:nbn:hr:184:618397

Ferenčak, Antonija. "Neželjene popratne pojave antiepileptičkih lijekova u djece." Master's thesis, University of Rijeka, Faculty of Medicine, 2018. https://urn.nsk.hr/urn:nbn:hr:184:618397

Ferenčak, Antonija. "Neželjene popratne pojave antiepileptičkih lijekova u djece." Master's thesis, University of Rijeka, Faculty of Medicine, 2018. https://urn.nsk.hr/urn:nbn:hr:184:618397

Ferenčak, A. (2018). 'Neželjene popratne pojave antiepileptičkih lijekova u djece', Master's thesis, University of Rijeka, Faculty of Medicine, accessed 08 April 2020, https://urn.nsk.hr/urn:nbn:hr:184:618397

Ferenčak A. Neželjene popratne pojave antiepileptičkih lijekova u djece [Master's thesis]. Rijeka: University of Rijeka, Faculty of Medicine; 2018 [cited 2020 April 08] Available at: https://urn.nsk.hr/urn:nbn:hr:184:618397

A. Ferenčak, "Neželjene popratne pojave antiepileptičkih lijekova u djece", Master's thesis, University of Rijeka, Faculty of Medicine, Rijeka, 2018. Available at: https://urn.nsk.hr/urn:nbn:hr:184:618397

Islandora Bookmark - Please login to use this feature